# SDR AU981124

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Loose
- Location: Main Rotor Head
- Component: Aerosp, 332AB1000106
- Stage of operation: IN
- Nature of condition: O, F
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR HEAD TEFLON BEARINGS HAD EXCESSIVE PLAY.   PART TC:  1,142.
